# SDR JJBA20220324054

- Difficulty date: March 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON BAGGAGE DOOR AT 2.25 FROM UPPER EDGE AND 11.5 FROM AFT EDGE. DRESS BACK DENT LOCATED ON BAGGAGE DOOR AT 2.25 FROM UPPER EDGE AND 11.5 FROM AFT EDGE AND PERFORMED NDT
